I accidentally gave three quarters of a teaspoon too much

Patient

Q: I accidentally gave three quarters of a teaspoon too much Allegra children's Allegra to my 7 year old who weighs 52 pounds she took one and three fourths teaspoon is that something that needs to be addressed

Doctor

A:   Hello, Welcome to Ask The Doctor. I have read your query in detail and i understand your concern.

This high dose is going to cause sedation and drowsiness to your child. This high dose is unlikely to produce any toxic effects.
You may find your child drowsy, excessively sleeping, and irritable due to high doses. I would advice you in such scenario to keep a close watch on her. In case she develops any tremors or any abnormal movements, you need to take her to your doctor.
Just give her plenty of water and male her asleep.

Don't allow her to walk alone, play with any machines or electrical instruments or heavy toys so as to prevent any accidental injury to her as her attention span might be affected.
I hope it helps.
If you have any further query please ask me.
Stay Healthy.

Related Q&A

Q: Hi, my 21 month old daughter had an invasive Haemophilus influenza infection which caused her get arteritis and have ...

Q: My 9month old baby has been sick for the past 3 days now with fever(102 or below), alot of phlem, coughing, vomiting ...

Q: I just learned about Shaken Baby Syndrome on the internet and I am paranoid that I may have given it to my child. I a...

Q: My daughter had hand sanitizer she is 6 i m not sure if she drunken it or not the bottle was just opened .unsure how...

Q: My 5 year old child swollowed a nickel what do i do

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews